Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reverse reactions to many drugs
Oct 28, 2005

I have a history of reverse reactions to many otc drugs and prescription drug, especially binsos and seritonin inhibitors. I'am 1 yr. positive and was quickly put on Sustiva and Truvada. My side effects have been severe futigue, leg weakness, diaraha...etc, but my viral load is undetectable and cd4 up to normal. Should I risk changing my meds to try to get rid of the side effects of the Sustiva? I also take 200mg of Lamictal for bipolar disorder.

Response from Dr. Young

Thanks for your post.

Sounds like you've had a nice response to treatment, but with some pretty significant side effects (despite being on what's supposed to generally be well tolerated).

With all of your symptoms, it's really important to bring them to the attention of your doctor. It could very well be that a side effect of any number of your medications could be responsible, and a switch to an alternative regimen could help.

Good luck, be well. BY



Previous
Just Started
Next
sustiva and truvada in the daytime?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement